ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Dirichlet and Neumann problems for Poisson equation in half lens

Taghizadeh, N. and Mohammadi, V. S. (2017) Dirichlet and Neumann problems for Poisson equation in half lens. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 53-64. ISSN 00002-3043

[img] PDF
Download (3614Kb)
    Item Type: Article
    Uncontrolled Keywords: Dirichlet problem; Neumann problem; Poisson equation; half lens
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Apr 2017 14:57
    Last Modified: 28 Apr 2017 14:57
    URI: http://mathematics.asj-oa.am/id/eprint/2545

    Actions (login required)

    View Item